Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Colour of my Skin Changed
Oct 13, 2006

I am on Neverapin and Combivor as my daily drug but am worried the colour my skin is gradually darkening. What might be the couse and how can I over go this situation? Thank you

Response from Dr. Henry

I have had some African-American patients develop darker skin due to the AZT in Combivir. There are s number of non-HIV conditions athat can darken skin so an evaluation by your HIV specialist and/or dermatologist is warranted to look into that. KH



Previous
bad reaction to sustiva
Next
Upsetting Dreams

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement